# SDR SWIA200819671

- Difficulty date: February 28, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 17,223 hours, 15,224 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LOWER FLOOR SUPPPORT IS CRACKED AT RBL9, FOUND AT C-CHECK.  COMPLIED WITH REPAIRS PER REO601R-53-11-171 REV D DATED 02-13-07.
